# SDR USAA2012010500011

- Difficulty date: November 29, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE AT EMERGENCY EXIT DOOR 843 BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED SEGMENT ANGLE AT EMERGENCY EXIT DOOR 843 BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 3 IAW EO 5210Y228.
